Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/811

Title: Asymptotics of scaling parameters for period-doubling in unimodal maps with asymmetric critical points
Authors: Mestel, B.D.
Osbaldestin, Andrew H.
Issue Date: 1999
Abstract: The universal period-doubling scaling of a unimodal map with an asymmetric critical point is governed by a period-2 point of a renormalisation operator. The period-2 point is parametrised by the degree of the critical point and the asymmetry modulus. In this paper we study the asymptotics of period-2 points and their associated scaling parameters in the singular limit of degree tending to 1.
Description: This is a pre-print. The definitive version: MESTEL, B.D. and OSBALDESTIN, A.H., 2000. Asymptotics of scaling parameters for period-doubling in unimodal maps with asymmetric critical points. Journal of Mathematical Physics, 41 (7), pp.4732-4746, is available at: http://jmp.aip.org/.
URI: https://dspace.lboro.ac.uk/2134/811
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
99-05.pdf146.11 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.